# SDR R61A2024011200788

- Difficulty date: December 22, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 37,339 hours, 28,642 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

30+ TOTAL LIGHTNING STRIKE DAMAGE IN BAY FR 18-19 AND STR 27-28R. REPAIRED LIGHTNING STRIKE DAMAGEAT FRAME 18-21 STRINGER 27L-27R WITH DOUBLER TRIPLER,FILLER REPAIR IAW WITH ETD2023-170-032470 REV.: A
